# SDR DJFA20120517001

- Difficulty date: May 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 8,150 hours, 6,846 cycles
- Engine: Wilint FJ44
- Engine time: 349 hours, 232 cycles
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Diffuser
- Part number: 69290
- Condition: Broken
- Location: Rt Engine
- Part time: 349 hours, 232 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT, A CREW NOTICED DAMAGE TO THE RT ENGINE NOISE SUPPRESSOR (DIFFUSER).  MX VERIFIED THE FAILURE.  AN ENGINE BOROSCOPE INSPECTION WAS PERFORMED AND NO ADDITIONAL DAMAGE WAS FOUND.  THE NOISE SUPPRESSOR WAS REPLACED AND THE FAILED UNIT SENT BACK FOR FURTHER EVALUATION.
